# SDR DALA2025021701175

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,880 hours, 26,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 DOOR 2L GIRT BAR FELL OFF. CORRECTIVE ACTION: FOUND MOORING LINE CAUGHT ON GIRT BAR , RE SECURED PER B757 25- 66 AMM. (6905134)
